MAUDE Adverse Event Report: HALYARD HEALTH HALYARD CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT; DH CPK NG TUBES

HALYARD HEALTH HALYARD CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT; DH CPK NG TUBES
Model Number 42-2438
Medical Device Problem Code Break (1069)
Health Effect - Clinical Codes Pressure Sore/Ulcer (2326); Device Embedded In Tissue or Plaque (3165)
Date of Event 07/12/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The actual complaint product was not returned for evaluation.A review of the device history record is not possible as no lot number was provided.Root cause could not be determined.All information reasonably known as of 08-aug-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by halyard health represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to halyard health.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).Device not returned.
 
Event or Problem Description
It was reported that the patient's nasogastric (ng) tube was removed due to a nasal sore.When the ng tube was removed, however, no resistance was felt during flushing.However, the hospital staff noted that the entire tube was not removed, and 25cm was still in the patient.A small amount of feed was reported to be in the patient's mouth on occasion.When the medical staff was informed, an x-ray was reviewed.The patient was required to have a scope to remove the remainder of the tubing.No further information was provided.
 
Additional Manufacturer Narrative
All information reasonably known as of 11-sep-2017 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Halyard health has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).

Brand Name
HALYARD CORFLO NASOGASTRIC/NASOINTESTINAL FEEDING TUBE WITH STYLET WITH ENFIT
Common Device Name
DH CPK NG TUBES
Manufacturer (Section D)
HALYARD HEALTH
5405 windward parkway
alpharetta GA 30004
MDR Report Key6783770
Report Number3009124963-2017-00038
Device Sequence Number13845655
Product Code KNT
UDI-Device Identifier10815149020553
UDI-Public10815149020553
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K821906
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/24/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number42-2438
Device Catalogue Number104607900
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/18/2017
Supplement Date Received by Manufacturer08/24/2017
Initial Report FDA Received Date08/09/2017
Supplement Report FDA Received Date09/18/2017
Patient Sequence Number1